Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Simple Proof of Rolle's Theorem for Finite Fields

C. Ballantine and J. Roberts
The American Mathematical Monthly
Vol. 109, No. 1 (Jan., 2002), pp. 72-74
DOI: 10.2307/2695770
Stable URL: http://www.jstor.org/stable/2695770
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple Proof of Rolle's Theorem for Finite Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74